# SDR ASAA2022112540932

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 268 hours, 80 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT AND MASTER CAUTION RECALL GOT THE ANTI ICE MSG RIGHT FWD WINDOW OVHT ILLUMINATED. GROUNDED - YES. CYCLED SW TO OFF, OVHT LT EXTINGUISHED, TURN SW BACK ON WINDOW HEAT OPS NML. ACCOMPLISHED WHCU BITE NO FAULT OR FAULT HISTORY. GVI ON WINDOW HEAT ELEMENT NO DEFECTS NOTED REF B737-9 IFIM 30-41-00-810-829.
